# SDR ASAA2018073025558

- Difficulty date: July 26, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 9,590 hours, 3,210 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 14406
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 12,247 hours, 3,953 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT DUCT PRESSURE 10 PSI BLEEDS ON PACKS AUTO ISO VALVE AUTO TRIM AIR ON LEFT DUCT PRESSURE 20 PSI. GROUNDED - YES. PERFORMED FIM 36-10 TASK 804 PARA G FOR LOW DUCT PRESSURE DURING GND IDLE/TAXI. TESTED HIGH STAGE VALVE & REGULATOR PER AMM 36-11-00 AND BOTH FAILED. REMOVED AND REPLACED HIGH STAGE REGULATOR PER AMM 36-11-07. REMOVED AND REPLACED HIGH STAGE VALVE PER AMM 36-11-06. LEAK AND OPS CK GOOD. PERFORMED CONFIRMATION ENGINE RUN AND NR 2 ENG DUCT PRESS WAS 21 PSI, ALL INDICATIONS NORMAL.
